# SDR CALA2025051204598

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 46,616 hours, 5,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST24038602
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,438 hours, 424 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT FROM ROW 43FED TO 53FED BOTH SIDE ARE NOT WORKING EMERG  PATH LT AT 46D DISCONN , SECURED CONN LTS FOR 47-52D REPLACED BATTERYS AT WCU 27-29. ACCOMP SHORT TEST PASSED ALL LTS CHECK OK. REF FIM 33-50-F1-E9A-421A-A & MM33-51-00-00C-320A-A.
